Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dizziness, serum B HCG negative. Possibility of pregnancy?

hi i have badly irregullar periods .. last tym i had them on 8 september n now its about two months n a week i didnt have my periods yet.. i m feeling dizzines form 4 days n feeling really weak,sleepy as well ..i got my serum b hcg yesterday which was negetive ... i had sex before a week ,my hubby n i badly need a baby ..i have a daughter who is 5+.. is there r posiblities that i m pregnent???? n if not y this all is hapening...
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
As you are having irregular periods it is difficult to guess the time of ovulation and the possibility of conception.
Better to get blood test done at least 2 weeks after intercourse to get accurate results.
So you better wait for one more week and go for blood test which can detect the possibility of pregnancy.
Meanwhile you start taking folic acid and multi vitamin tablets.
Take care
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor